On sectorial solutions οf ordinary differential equations

Bernard Malgrange

Banach Center Publications (1998)

  • Volume: 44, Issue: 1, page 173-174
  • ISSN: 0137-6934

How to cite


Malgrange, Bernard. "On sectorial solutions οf ordinary differential equations." Banach Center Publications 44.1 (1998): 173-174. <http://eudml.org/doc/208879>.

author = {Malgrange, Bernard},
journal = {Banach Center Publications},
language = {eng},
number = {1},
pages = {173-174},
title = {On sectorial solutions οf ordinary differential equations},
url = {http://eudml.org/doc/208879},
volume = {44},
year = {1998},

AU - Malgrange, Bernard
TI - On sectorial solutions οf ordinary differential equations
JO - Banach Center Publications
PY - 1998
VL - 44
IS - 1
SP - 173
EP - 174
LA - eng
UR - http://eudml.org/doc/208879
ER -


  1. [M] B. Malgrange, Sur les points singuliers des équations différentielles, Enseign. Math. (2) 20 (1974), 147-176. Zbl0299.34011
  2. [R-S] J.-P. Ramis, Y. Sibuya, Hukuhara domains and fundamental existence and uniqueness theorems for asymptotic solutions of Gevrey type, Asymptotic Anal. 2 (1989), 39-94. Zbl0699.34058

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.